# SDR DALA2023112709687

- Difficulty date: November 20, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 93,820 hours, 43,357 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0676 3R DOOR BUSTLE WAS OFF. LOOKING AT DOOR 3R SLIDE WAS DROPPED. NO GIRT BAR ENGAMENT OR ANY SIGNS OF SLIDE BEING ARMED. CORRECTIVE ACTION: RE-INSTALLED 4R DOOR SLIDE PER AMDS W/C 2566-9001-4R. (5517531)
